Edmond Bonan

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Edmond Bonan

Edmond Bonan (born January 27, 1937, Haifa) is a French mathematician, known particularly for his work on special holonomy [1] .[2]

Biography[edit]

Alumnus of the École polytechnique, Bonan completed in 1967 his doctoral dissertation [3] in Differential geometry at the University of Paris under the supervision of André Lichnerowicz. From 1968 to 1997, he held the post of lecturer and then professor at the University of Picardie Jules Verne in Amiens, currently professor emeritus. At the same time, from 1969 to 1981, he lectured at École polytechnique.

See also[edit]

References[edit]

  1. ^ Publications of Edmond Bonan at the Comptes Rendus de l'Académie des Sciences Paris - Séries I - Mathematics
    • Structures presque quaternioniennes 258, 1964, pp. 792–795 .
    • Connexions presque quaternioniennes 258, 1964, pp. 1696–1699 .
    • Structures presque hermitiennes quaternioniennes 258, 1964, pp. 1988–1991 .
    • Tenseur de structure d'une variété presque quaternionienne 259, 1964, pp. 45–48 .
    • Structure presque quaternale sur une variété différentiable 261, 1965, pp. 5445–5448 .
    • Sur les variétés riemanniennes à groupe d'holonomie G2 ou Spin(7) 320, 1966, pp. 127–129 .
    • Sur un lemme adapté au théorème de Tietze-Uryshon 270, 1970, pp. 1226–1228 .
    • Relèvements-Prolongements à valeurs dans les espaces de Fréchet 272, 1971, pp. 714–717 .
    • Sur les relèvements-Prolongements à valeurs dans les espaces de Fréchet 274, 1972, pp. 448–450 .
    • Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique 295, 1982, pp. 115–118 .
    • Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique 296, 1983, pp. 601–602 .
    • Comparaison d'un corps convexe avec ses deux ellipsoïdes optimaux 315, 1992, pp. 557–560 .
    • Décomposition de l'algèbre extérieure d'une variété hyperkählérienne 320, 1995, pp. 457–462 .
    • Sur certaines variétés presque hermitiennes quaternioniques 320, 1995, pp. 981–984 .
    • Sur certaines variétés presque hyperhermitiennes 321, 1995, pp. 95–96 .
    • Connexions pour les variétés riemanniennes avec une structure de type G2 ou Spin(7) 343, 2006, pp. 755–758 .
  2. ^ Kraines, Vivian Yoh (1966), "Topology of quaternionic manifolds", Trans. Am. Math. Soc. 122: 357–367, doi:10.1090/s0002-9947-1966-0192513-x .
    • Dmitri V. Alekseevsky (1968), "Riemannian spaces with non-standard holonomy groups, Funct. Anal. and its Applications", Funct. Anal. Appl, 308 n°2: 1–10 .
    • S. Marchiafava (1970), "Sulle variet a a struttura quaternionale generalizzata", Rend. Mat. 3: 529–545 .
    • S.Marchiafava; G.Romani (1976), "Sui fibrati con struttura quaternionale generalizzata", Annali di Matematica pura ed applicata 107: 131–157, doi:10.1007/bf02416470 .
    • V. Oproiu (1977), "Almost quaternal structures", An. st. Univ. Iazi 23: 287–298 .
    • M. Fernandez; A. Gray (1982), "Riemannian manifolds with structure group G2", Ann. Mat.Pura Appl. 32: 19–845 .
    • Simon Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 (1982), 143-171.
    • T.Nagano; M.Takeuchi (1983), "Signature of quaternionic Kaehler manifolds", Proc.Japan Acad. 59: 384–386, doi:10.3792/pjaa.59.384 .
    • V. Oproiu (1984), "Integrability of almost quaternal structures", An. st. Univ.”Al. I.Cuza” Iasi 30: 75–84 .
    • M.Fernandez (1986), "A classification of Riemannian with structure Spin(7)", Annali di Matematica pura ed applicata (IV) 143: 101–122, doi:10.1007/bf01769211 .
    • Bryant, Robert L.; Salamon, Simon M. (1989), "On the construction of some complete metrics with exceptional holonomy", Duke Math. J. 58: 829–850 .
    • Swann, Andrew (1989), "Aspects symplectiques de la Géométrie quaternionique", C. R. Acad. Sci. Paris, série I 308: 115–118 .
    • Swann, Andrew.F. (1990), HyperKähler and Quaternionic Kähler Geometry .
    • Edmond Bonan, Isomorphismes sur une variété presque hermitienne quaternionique, Proc. of the Meeting on Quaternionique Structures in Math.and Physics SISSA , Trieste, (1994), 1-6.
    • Dmitri V. Alekseevsky; E.Bonan; S.Marchiafava (1995), "On some structure equations for almost quaternionic Hermitian manifolds", Complex structures and vector fields: 114–135 .
    • Dominic Joyce, Compact manifolds with special holonomy, Oxford Mathematical Monographs. Oxford University Press, Oxford, 2000.
    • André Lichnerowicz, Alain Connes, and Marco Schutzenberger, Triangle of Thoughts, American Mathematical Society, 2000.
    • Karigiannis, Spiro, "Flows of G2 and Spin(7) structures", Mathematical Institute, University of Oxford .
    • http://www.stereo-club.fr/GalerieSCF/main.php?cmd=album&var1=Edmond+Bonan%2FPolyedres/&var2=3
  3. ^ Bonan, Edmond (1967), "Sur les G-structures de type quaternionien", Cahiers de Topologie et Géométrie Différentielle Catégoriques 9.4: 389–463 .